In Stock

Zirtek Plus Decongestant Prolonged Release Tablet 6 Pack

8.15

Zirtek Plus Decongestant (Cetirizine/Pseudoephedrine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes which occur in seasonal allergy rhinitis (hay fever) or dust mites. Each prolonged release tablet contains 5 mg Cetirizine Dihydrochloride and 120 mg Pseudoephedrine Hydrochloride. Who can use: Zirtek…

Description

Zirtek Plus Decongestant (Cetirizine/Pseudoephedrine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes which occur in seasonal allergy rhinitis (hay fever) or dust mites.

Each prolonged release tablet contains 5 mg Cetirizine Dihydrochloride and 120 mg Pseudoephedrine Hydrochloride.

Who can use:

Zirtek Plus Decongestant is suitable for adults and children over the age of 12 years.

How to use:

  • Adults and children over 12 years of age: take 1 tablet twice daily (one in the morning and one in the evening.
  • If you are pregnant
  • Zirtek Plus Decongestant should not be used during pregnancy or breastfeeding.
  • Driving and using machinery

Cetirizine is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.

Use of alcohol whilst taking:

As with all antihistamine, it is recommended to avoid taking alcohol at the same time as this medication.

Common side effects

Fatigue, dry mouth, nausea, diarrhoea, dizziness, headache, somnolence, sore throat, nasal inflammation and rapid heart rate.

Reviews

There are no reviews yet.

Be the first to review “Zirtek Plus Decongestant Prolonged Release Tablet 6 Pack”

Your email address will not be published. Required fields are marked *

Quick Comparison

Zirtek Plus Decongestant Prolonged Release Tablet 6 Pack removeLyclear Leave-In Spray 100ml removeNitty Gritty Aromatherapy Head Lice Solution removePanadol Baby Strawberrry 100ml removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeHedrin Treat & Go Mousse remove
NameZirtek Plus Decongestant Prolonged Release Tablet 6 Pack removeLyclear Leave-In Spray 100ml removeNitty Gritty Aromatherapy Head Lice Solution removePanadol Baby Strawberrry 100ml removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeHedrin Treat & Go Mousse remove
ImageZirtek Plus Decongestant Prolonged Release Tablet 6 PackLyclear Leave-In Spray 100mlNitty Gritty Aromatherapy Head Lice SolutionPanadol Baby Strawberrry 100mlJunior Parapaed Paracetamol Oral Suspension Cherry FlavourHedrin Treat & Go Mousse
SKU5011080162460
Rating
Price8.1514.9914.004.995.0015.70
Stock

Out of stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Read more

Read more

Read more

Read more

DescriptionZirtek Plus Decongestant (Cetirizine/Pseudoephedrine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes which occur in seasonal allergy rhinitis (hay fever) or dust mites. Each prolonged release tablet contains 5 mg Cetirizine Dihydrochloride and 120 mg Pseudoephedrine Hydrochloride. Who can use: Zirtek...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients.  The treatment helps the comb to glide smoothly and effortlessly through any...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...
Content
Zirtek Plus Decongestant (Cetirizine/Pseudoephedrine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes which occur in seasonal allergy rhinitis (hay fever) or dust mites.
Each prolonged release tablet contains 5 mg Cetirizine Dihydrochloride and 120 mg Pseudoephedrine Hydrochloride. Who can use: Zirtek Plus Decongestant is suitable for adults and children over the age of 12 years. How to use:
  • Adults and children over 12 years of age: take 1 tablet twice daily (one in the morning and one in the evening.
  • If you are pregnant
  • Zirtek Plus Decongestant should not be used during pregnancy or breastfeeding.
  • Driving and using machinery
Cetirizine is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug. Use of alcohol whilst taking: As with all antihistamine, it is recommended to avoid taking alcohol at the same time as this medication. Common side effects Fatigue, dry mouth, nausea, diarrhoea, dizziness, headache, somnolence, sore throat, nasal inflammation and rapid heart rate.
Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Nitty Gritty Aromatherapy Head Lice Solution is infused with tea tree, neem and essentials oils. It is a nut-free based formula with added wheatgerm that will leave your hair in healthy condition. The headlice solution uses safe and proven natural ingredients. The treatment helps the comb to glide smoothly and effortlessly through any hair type. Unlike some regular hair conditioner, the Nitty Gritty Solution won't foam up when you use it, so you can see what you're getting out. How to Use 3-6 applications may be needed for treatment.Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information